Pain after medical abortion

Patient

Q: My wife took mesopristol 02 days back and first day she got heavy bleeding without any pain but now after 02 days she is getting mild pain in stomach,which medicine will help?

Symptoms:  Stomach pain
Doctor

A:   Hello,
Thanks for contacting askthedoctor.com

I believe your wife is undergoing medical abortion with misoprostol alone. With 2 tabs of the drug , the bleeding was likely to occur and it should initiate uterine contraction causing some amount of pain as the uterus would push out the products of conception.

It is advisable that you report to the physician for a supervised medical abortion as there are chances of incomplete abortion and a check ultrasound is required to confirm completion. As far as pain relief is concerned , it can be advised at the ER and in the form of an injectable.

I hope i have answered your query,
wishing good health,
regards

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews